| Model Number |
SUTURESNARE, 90 STRAIGHT |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an arthroscopic rotator cuff repair surgery with calcium removal an act-joint extension, while attempting to retrieve suture the wire tip of the first ar-6060-90 broke off, the second ar-6060-90 tip bent into an open position upon the first use of suture retrieval, was not operable thereafter.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with part number ar-4068-90.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged, suturesnare, ar-6060-90, batch 15137176, was received for investigation.Visual evaluation revealed that the nitinol loop was bent, at full retraction of the actuator wheel.Functional test was not performed due to the damage of the device.However, it was noted that the wheel is stuck in the upward position.The most likely cause for the reported failure can be attributed to use error due to excessive user-applied mechanical forces.